All the time. Mainly because I have had a bad experience with Sertraline in the past. I was suffering from severe insomnia and severe sexual side effects even after 5 weeks of being on the meds. The sexual side-effects were not that bad - I could deal with them. But the insomnia drove me crazy. And therefore there was no actual relief from my anxiety because the side-effects of the drug not only masked the anti-anxiety effects, but they also increased my anxiety. And the side-effects didn't appear straight away - they progressively got worse over the weeks. My sleep was becoming less and less each night and the sexual side effects was increasing in severity as well. So I decided to throw in the towel. I tried so hard to keep going because it is very common to have side-effects and increased anxiety at first - but after 5 weeks, I just started to lose hope.
However, I am now on Citalopram just like you (20mg/day). Although I am getting the same side-effects, unlike the previous antidepressant, they started instantly but now they are getting less severe over time (I'm only on week 3 at the moment). So this gives me some hopes about this med. Not only that, but there has been a few days in which I have felt good and thought to myself (wow these meds are actually working) - so I suspect it will start to get better from now on.
One thing I have to say is this: if you start to worry about the side-effects, the anti-anxiety effects may become masked (that is what I believed happened to me before). Not only may the anti-anxiety effects become masked, but you may also get an increase in anxiety over the side-effects (again, this is what I believed happened to me). So the meds could be working, but your increased anxiety over the side-effects may make you believe they are not working.
You have to work with the antidepressants. And don't expect them to be magical pills. And definitely expect to get side-effects - but realise that they are just side-effects from the medicine. If you can deal with the side-effects, and therefore not allow them to worry you, then you will definitely get relief from the meds. All meds have side-effects - worrying about them does you no favours neither does it help with the anxiety. I think I learnt this the hard way because I worried excessively over the side-effects.